# SDR CALA9701669

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER LEADING EDGE CENTER SECTION (BEAD DOUBLER) CRACKED IN TWO PLACES AT WAFFLES FORE AND AFT OF NR 4 RIB, XFS 343 AND XFS 349.  THE CRACKED MEASURED 1 AND 3 INCH LONG.  THE CRACKED AREA WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW ECRA 5510-01384.
